# SDR DHL9670831C

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 760.5
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MISDRILLED HOLES INTO RADIUS OF LEFT FRAME I/B FLANGE AT BS 760.5 ABOVE FLOOR LINE. INSTALLED REPAIR PER S/B 53-197
